# SDR IPXA10661192

- Difficulty date: July 15, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 32,862 hours, 9,921 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 311T235021
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 1 PYLON INTERNAL LT SIDE BS 285.45 VERTICAL FRAME CRACK   NR1 PYLON INTERNAL LT SIDE BS285.45 VERTICAL FRAME REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02.
